# SDR 98ZZZX171

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3964V
- Make and model: Cessna 170
- Aircraft serial: 18283
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Attach
- Condition: Wrong Part
- Location: Aft Seat
- Part time: 3,133 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCIDENT INVESTIGATION, FOUND RIVNUTS WERE SUBSTITUTED FOR 3 NAS684A3 NUTPLATES FOR REAR SEAT ATTACH HARDWARE.  THE RIVNUTS EXTRUDED THROUGH THE HOLES IN THE STRUCTURE AND ALLOWED THE REAR SEAT TO PARTIALLY BREAK LOOSE.  PARTS MANUAL FIG 20, ITEM NR 12.
